# SDR FDEA200904061204

- Difficulty date: April 6, 2009
- Submitted: April 8, 2009
- Operation: Air carrier
- Aircraft: N813FD
- Make and model: Airbus A310-324
- Aircraft serial: 500
- Aircraft time: 43,113 hours, 18,640 cycles
- System (JASC): 5420 · Nacelle/Pylon Miscellaneous Structure
- Part: Support Bracket
- Part number: 2214108505
- Condition: Chafed
- Location: Zone 400
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 1 ENGINE OUTBD FAN COWL;  FORWARD EDGE ALIGNMENT PIN SUPPORT BRACKET IS   CHAFED AT THE BOTTOM SURFACE.  REMOVED DAMAGE IAW EA 6-7110-127946.  FOUND TO BE WITHIN LIMITS IAW EA 6-7110-127946; VIEW A-A. PRIMED IAW SRM 51-23-10.
